MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ajh.2830210309

Медицинская библиотека · American journal of hematology · 1986

Thrombotic thrombocytopenic purpura subsequent to acute myelogenous leukemia chemotherapy.

Byrnes J J, Baquerizo H, Gonzalez M, Hensely G T

СтатьяПеревод в очереди

Аннотация

A woman in complete remission from acute myeloblastic leukemia developed thrombotic thrombocytopenic purpura (TTP) subsequent to the third intensive consolidation cycle of cytosine arabinoside and daunorubicin chemotherapy. The constellation of clinical manifestations indicative of TTP were recognized only in retrospect, as they were initially attributed to more usual complications of bone marrow-ablative chemotherapy. The manifestations, probably fueled by numerous red cell and platelet transfusions, increased at the time of recovery of hematopoiesis. At postmortem examination, characteristic microvascular lesions were found in most organs. Similar thrombotic microangiopathy has been described with mitomycin-based chemotherapy regimens and with the combination of cisplatin, vinblastine, and bleomycin. Successful management of this serious complication of chemotherapy requires increased awareness and earlier recognition.

Для цитирования: Byrnes J J, Baquerizo H, Gonzalez M, Hensely G T. Thrombotic thrombocytopenic purpura subsequent to acute myelogenous leukemia chemotherapy.. American journal of hematology. 1986. DOI: 10.1002/ajh.2830210309.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.